MAUDE Adverse Event Report: STRYKER SUSTAINABILITY SOLUTIONS, INC. N/A; BLADE, SAW, GENERAL PLASTIC SURGERY, SURGICAL

STRYKER SUSTAINABILITY SOLUTIONS, INC. N/A; BLADE, SAW, GENERAL PLASTIC SURGERY, SURGICAL
Model Number 2108-151
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/18/2024
Type of Reportable Event Malfunction
Event or Problem Description
Stryker saw blade "prong" broke while being used.

Brand Name
N/A
Common Device Name
BLADE, SAW, GENERAL PLASTIC SURGERY, SURGICAL
Manufacturer (Section D)
STRYKER SUSTAINABILITY SOLUTIONS, INC.
5900 optical ct.
san jose CA 95138
MDR Report Key19114901
Report Number19114901
Device Sequence Number15238999
Product Code GFA
UDI-Device Identifier00885825012175
UDI-Public(01)00885825012175
Combination Product (Y/N)N
Initial Reporter StateRI
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 01/18/2024
Report Date (Section F) 01/18/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2108-151
Device Catalogue Number2108-151
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer04/16/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/16/2024
Usage of Device Unknown
Patient Sequence Number1
Patient Age85 YR
Patient SexMale
Date Report Sent to FDA01/18/2024